# SDR 06FDEA2012

- Difficulty date: May 26, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 50,216 hours, 8,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO RT FRAME EDGE (STA 1761, L11) FOUND DENT.  REPAIR CARRIED OUT AT M/D CARGO RT FRAME EDGE (STA 1761, L11) AS PER SRM 53-30-00 FIGURE 1, VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
